JournalsrmiVol. 28, No. 2pp. 577–590

On the time derivative in an obstacle problem

  • Peter Lindqvist

    Norwegian University of Science and Technology, Trondheim, Norway
On the time derivative in an obstacle problem cover
Download PDF

Abstract

We prove that the time derivative of the solution for the obstacle problem related to the evolutionary pp-Laplace equation exists in Sobolev’s sense, provided that the given obstacle is smooth enough. We keep p2p \geq 2.

Cite this article

Peter Lindqvist, On the time derivative in an obstacle problem. Rev. Mat. Iberoam. 28 (2012), no. 2, pp. 577–590

DOI 10.4171/RMI/685